# SDR NWAA083576311

- Difficulty date: August 2, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 43,994 hours, 5,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RACEWAY EMERGENCY LIGHT IS INOPERATIVE FORWARD TO AFT NR 3.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.  (S)
